# SDR UPS99229859

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5520 · Elevator Structure
- Part: Balance Panel
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI NR 2 BALANCE PANEL AFT HINGE FWD HALF CRACKED RT SIDE.  REPLACED NR 2 BALANCE PANEL AFT HINGE FWD HALF IAW 27-30-21 MM.
